Representations of Hecke Algebras at Roots of Unity

Meinolf Josef Geck, Nicolas Jacon

Research output: Book/ReportBook

Original languageEnglish
Place of PublicationLondon
PublisherSpringer-Verlag
Number of pages401
ISBN (Print)978-0-85729-715-0
Publication statusPublished - 2011

Publication series

NameAlgebra and Applications
PublisherSpringer
Volume15
ISSN (Print)1572-5553

Cite this

Geck, M. J., & Jacon, N. (2011). Representations of Hecke Algebras at Roots of Unity. (Algebra and Applications; Vol. 15). Springer-Verlag.